# SDR HNAA2018032100061

- Difficulty date: March 20, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Aircraft time: 43,019 hours, 39,647 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Condition: Inoperative
- Location: Captain'S Side
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S WINDSHIELD WIPER IS STUCK IN CENTER OF THE WIND SCREEN AND WILL NOT PARK.  OPEN
